MathSciNet Relay Station
MathSciNet bibliographic data
MR1618768 (99b:47036) 47B35 (15A23 30E10 47A68)
Peller, V. V. Factorization and approximation problems for matrix functions. J. Amer. Math. Soc. 11 (1998), no. 4, 751–770.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement